Une approche hilbertienne de l'hypothèse de Riemann généralisée
[An hilbertian approach of the generalised Riemann hypothesis]
Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 3, pp. 417-445.

In [De Roton], we generalised Beurling and Nyman's criterion to functions in Selberg's class and therefore gave a formulation of the generalised Riemann hypothesis as an approximation problem. We give a lower bound for the distance involved in this problem. This is an extension of the papers [7] and [2], in which the Riemann zeta function was studied whereas we study any function in Selberg's class.

En généralisant dans [De Roton] le théorème de Beurling et Nyman à la classe de Selberg, nous avons reformulé l’hypothèse de Riemann généralisée en terme d’un problème d’approximation. Nous poursuivons ici ce travail de généralisation par l’étude d’une distance liée à ce problème. Nous donnons une minoration de cette distance, ce qui constitue une extension du travail de Burnol [7] et de celui de Báez-Duarte, Balazard, Landreau et Saias [2], travail qui concernait la fonction ζ de Riemann et que nous étendons aux fonctions de la classe de Selberg.

DOI: 10.24033/bsmf.2516
Classification: 11M41
Keywords: generalised Riemann hypothesis, Selberg class, operators, Mellin transform, hilbertian distance
@article{BSMF_2006__134_3_417_0,
     author = {de Roton, Anne},
     title = {Une approche hilbertienne de l'hypoth\`ese de {Riemann} g\'en\'eralis\'ee},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {417--445},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {134},
     number = {3},
     year = {2006},
     doi = {10.24033/bsmf.2516},
     zbl = {1204.11145},
     mrnumber = {2246000},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2516/}
}
TY  - JOUR
AU  - de Roton, Anne
TI  - Une approche hilbertienne de l'hypothèse de Riemann généralisée
JO  - Bulletin de la Société Mathématique de France
PY  - 2006
DA  - 2006///
SP  - 417
EP  - 445
VL  - 134
IS  - 3
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2516/
UR  - https://zbmath.org/?q=an%3A1204.11145
UR  - https://www.ams.org/mathscinet-getitem?mr=2246000
UR  - https://doi.org/10.24033/bsmf.2516
DO  - 10.24033/bsmf.2516
LA  - fr
ID  - BSMF_2006__134_3_417_0
ER  - 
%0 Journal Article
%A de Roton, Anne
%T Une approche hilbertienne de l'hypothèse de Riemann généralisée
%J Bulletin de la Société Mathématique de France
%D 2006
%P 417-445
%V 134
%N 3
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2516
%R 10.24033/bsmf.2516
%G fr
%F BSMF_2006__134_3_417_0
de Roton, Anne. Une approche hilbertienne de l'hypothèse de Riemann généralisée. Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 3, pp. 417-445. doi : 10.24033/bsmf.2516. http://www.numdam.org/articles/10.24033/bsmf.2516/

[1] L. Báez-Duarte - « A class of invariant unitary operators », Adv. in Math. 144 (1999), p. 1-12. | MR | Zbl

[2] L. Báez-Duarte, M. Balazard, B. Landreau & E. Saias - « Notes sur la fonction zeta de Riemann, 3 », Adv. in Math. 149 (2000), p. 130-144. | MR | Zbl

[3] M. Balazard & E. Saias - « The Nyman-Beurling equivalent form for the Riemann hypothesis », Expo. Math. 18 (2000), p. 131-138. | MR | Zbl

[4] A. Beurling - « A closure problem related to the Riemann zeta-function », Proc. Nat. Acad. Sci. 41 (1955), p. 312-314. | MR | Zbl

[5] N. Bourbaki - Éléments de mathématiques. Fonctions d'une variable réelle. Théorie élémentaire, Hermann, 1976. | Zbl

[6] J.-F. Burnol - « Quaternionic Gamma functions and their logarithmic derivatives as spectral functions », Math. Res. Lett. 8 (2001), p. 209-223. | MR | Zbl

[7] -, « A lower bound in an approximation problem involving the zeros of the Riemann zeta function », Adv. in Math. 170 (2002), p. 56-70. | MR | Zbl

[8] A. Cauchy - Œuvres complètes d’Augustin Cauchy, publiées sous la direction scientifique de l’Académie des Sciences, II e série, Gauthier-Villars, Paris. | JFM

[9] A. De Roton - « Généralisation du critère de Beurling-Nyman pour l'hypothèse de Riemann généralisée », à paraître dans Acta Arith. | Zbl

[10] -, « On the mean square of an error term for an extended Selberg's class », à paraître dans Amer. Math. Soc. Trans.

[11] A. Selberg - « Old and new conjectures and results about a class of Dirichlet series », Proceedings of the Amalfi Conference on Analytic Number Theory (Maiori, 1989) (Salerno), Univ. Salerno, 1992, p. 367-385. | MR | Zbl

[12] G. N. Watson - A treatise on the theory of Bessel functions, 2nd ed., Cambridge University Press, 1966. | MR | Zbl

Cited by Sources: